# SDR DALA2022060603929

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DURING HFEC INSPECTION ON FUS SKIN DENT AT FUS STA 710 BTW S26R - S27R 1EA SEVERAL CRACKS WERE FOUND ON A 0.250IN DIAMETER AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00620: SEVERAL CRACKS ON DENT AT FUS STA 710 BTW S26R - S27R WERE FOUND ON A 0.250IN DIAMETER AREA. IN REF MON/ 0666/2492880 JOB#152 WAS REPAIRED PER B757-200 SRM. (2257545)
